# SDR 97FDEA00716

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382220
- Condition: Corroded
- Location: Bs 870-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0686 - 007 - CORROSION (C53-224-01(2)) STR 6R, BS 870-880 (VARIOUS AREAS MARKED).  REPAIRED STR 6R, BS 870-880 PER FED-EX SRM 53-10-3.
